# SDR TRAX200701531

- Difficulty date: October 19, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 14,892 hours, 12,370 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP CRACKED AT FS 484 I/B OF RBL 36.   10-30-07   CUT AWAY DAMAGED ATTACHMENT FLANGE OF 601R31171-15 REF AS SHOWN IN SHEET 3 OF REO 601R-53-41-059 REV A.  PERFORMED LPI OF CUTLINE PER DNTM 51-20-08 IAW ASA REO 601R-53-41-059 REV A SHEET 3 STEP 2. NO DEFECTS NOTED.  OK TO TOUCH UP CUT EDGE TOUCH UP FINISH A023 PER CRJ SRM 51-21-16 FABRICATED  ANGLE,  INSTALLED ANGLE IAW ASA REO 601R-53-41-059.
